# SDR VJ9800123

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2530 · Buffet/Galleys
- Part: Lid
- Condition: Corroded
- Location: Nr 4 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LID AND TOP EDGE FOOD CARRIER AT NR 4 GALLEY CORRODED.  FABRICATED LID AND REPLACED FASTENERS IN LID IAW DC9 SRM 51-10-2 AND 51-30-0.
